# SDR IPXA2675126

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT POS 10R FWD OTBD HAS 2 GOUGES AND DENTS.  FABRICATED REPLACMENT FLOOR PANEL IAW EO B767-5320-9693H.
